# SDR CALA2013102500775

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 40,598 hours, 13,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 3892
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY & POWER PACK, LT AFT POSITION.  LIGHTS CHECKED NORMAL.
